It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-09-2009, 10:38 AM   #16
Senior Veteran
(female)
 
Join Date: Jul 2008
Location: USA
Posts: 1,299
Secrets1983 HB User
Re: IS the shaking from withdrawals or something else?

D,

I am sorry to hear about the shaking... I would think the w/d stage should be over for you by now..... I am glad you are getting a full work up this week!!! And if the Dr. does not have the answers you are looking for then your plan of getting refferred to one that does is perfect.

I hope you are feeling better and that you get a restful day today with out all this darn shaking!

You hang in there and keep us posted please
__________________
~Secrets

 
Old 03-09-2009, 01:22 PM   #17
Senior Veteran
(male)
 
Join Date: Jan 2009
Location: US
Posts: 675
mel486 HB User
Re: IS the shaking from withdrawals or something else?

I shook pretty bad last night to the point of waking my wife up (again). It lasted about one hour. During the time, I tried different things - deep breaths, moving to different positions, changing my spine and neck to different positions, my wife told me to pray and I asked if I should be praying that she didn't kill me for waking her up and she said "yes!".

When I explained what I found out to my wife (since she was now awake) she agreed that it made sense (remember she's a nurse) and mentioned the drug clonazepam is prescribed for it. That was exactly one of the drugs that I had found as a treatment. Also, Magnesium and 5-HTP are supposed to help - I'm going to try them before I start another prescription. So, I have my bottle of Magnesium out to take before bed tonight and I'll see how it goes. Keep your fingers crossed!!

CC - beat it with a stick until it goes away!! Thanks for the encouragement Secrets. Hope you're feeling better.

 
Sponsors Lightbulb
   
Old 03-09-2009, 02:20 PM   #18
Senior Member
(female)
 
Join Date: Feb 2009
Location: high wycombe,bucks.U
Posts: 198
Lugar22 HB User
Re: IS the shaking from withdrawals or something else?

D...Im going to go and dig a tree up from the garden...that about the size stick I need. Hope I dont destroy the neighbourhood in the process. Let me know how the magnesuim goes...Id be very interested for future reference.
Have a good night mate
love CC xoxox

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
My hands are shaking negot Mental Health 6 02-23-2009 03:59 AM
Feels Like I Am Shaking Or Vibrating??????? KBM Anxiety 9 12-17-2007 08:12 PM
Woke up to shaking sensation GracesMomMom Thyroid Disorders 10 05-25-2006 08:51 AM
Internal shaking lisa30777 Open to All Other Health Topics 18 06-21-2005 08:35 AM
Effexor-internal shaking juddie Depression 8 03-01-2005 08:48 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (148), katlin09 (109), reachout (97), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), icehouse3z (24), Tysmom1 (24), bolter (21)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 04:41 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!